Mathematische Annalen

, Volume 267, Issue 3, pp 417–432

Complete collineations and blowing up determinantal ideals

  • Israel Vainsencher
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Altman, A., Kleiman, S.L.: Introduction to Grothendieck duality theory. Lecture Notes in Mathematics, Vol. 146. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  2. 2.
    Concini, C. de, Procesi, C.: Complete symmetric varieties. Preprint (1982) Univ. di RomaGoogle Scholar
  3. 3.
    Griffiths, P., Harris, J.: Principles of algebraic geometry. London, New York: Wiley 1978Google Scholar
  4. 4.
    Kempf, G., Laksov, D.: The determinantal formula of Schubert calculus. Acta Math.132, 153–162 (1974)Google Scholar
  5. 5.
    Kleiman, S.L.: The transversality of a general translate. Compositio Math.28, 287–297 (1974)Google Scholar
  6. 6.
    Kleiman, S.L.: The enumerative theory of singularities. Real and complex ingularities, pp. 297–396. Oslo 1976. Oslo: Sijthoff and Noordhoff 1977Google Scholar
  7. 7.
    Laksov, D.: Notes on the evolution of complete correlations. Enumerative and classical algebraic geometry, Nice 1981. Progr. Math.24, 107–132 (1982)Google Scholar
  8. 8.
    Lascoux, A.: Classes de Chern d'un produit tensoriel. C. R. Acad. Sci., Paris286, 385–387 (1978)Google Scholar
  9. 9.
    Luna, D., Vust, T.: Plongements d'espaces homogènes. Preprint Comment. Math. Helv.58, 186–245 (1983)Google Scholar
  10. 10.
    Strickland, E.: On the conormal bundle of the determinantal variety. J. Algebra75, 523–537 (1982)Google Scholar
  11. 11.
    Tyrrell, J.A.: Complete quadrics and collineations inS n. Mathematika3, 69–79 (1956)Google Scholar
  12. 12.
    Vainsencher, I.: Schubert calculus for complete quadrics, Enumerative and classical algebraic geometry, Nice 1981. Progr. Math.24, 199–235 (1982)Google Scholar
  13. 13.
    Vainsencher, I.: Conics in char, 2. Compositio Math.36, 101–112 (1978)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Israel Vainsencher
    • 1
  1. 1.Universidade Federal de Pernambuco, D. MatemáticaCidade UniversitáriaRecifeBrazil

Personalised recommendations